# SDR SWAA2021070690930

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 4,527 hours, 9,552 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 16497
- Condition: Odor
- Location: Recirculation Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS PLASTIC LIKE SMELL COMING FROM AFT GALLEY AREA FO SIDE; TURNED OFF REC (R SIDE) AND 17 SEEMED 7. DIMINISH / C/W FIM TASK 21-00 TASK 806; INSPECTED AFT GALLEY FLOOR DRAWS & CLEANED IAW AMM 38-31-06; REMOVED & INSPECTED BOTH AFT COFFEE MAKERS IAW AMM 25-30-01; ORIGINAL COFFE MAKERS REINSTALLED. INSPECTED WIFI EQUIPMENT IN AFT CABIN; NO DEFECTS NOTED. R&R RH RECIRE FAN ASSY IAW AMM 21-25-02; TAG# 61834 PN ON & OFF 645405-2 S/N OFF: 16497 SN ON: 10164. ALSO INSPECTED BOTH AFT LAV WATER HEATERS; NO DEFECTS NOTED. IAW AMM 38-13-01. NO SMELL OR ODORS NOTED. C/W CONDITIONAL INSPECTION 05-51-56.
